# SDR CA971003006

- Difficulty date: October 3, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Propeller: Mcauly 1A102OCM
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Condition: Corroded
- Location: Prop
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER RECEIVED FOR CORROSION INSPECTION. INSPECTION FOUND CORROSION ON THE PROPELLER BLADE FACE
